MathSciNet Relay Station
MathSciNet bibliographic data
MR2026710 (2004m:65139) 65M20 (65L06)
Akrivis, Georgios; Karakatsani, Fotini Modified implicit-explicit BDF methods for nonlinear parabolic equations. BIT 43 (2003), no. 3, 467–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement